# SDR T6FA201805310108

- Difficulty date: January 3, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N680PG
- Make and model: Cessna 680SOV
- Aircraft serial: 6800108
- Aircraft time: 4,173 hours, 2,892 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: S680010801RD1
- Condition: Corroded
- Location: Pax Door
- Part time: 4,173 hours, 2,892 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND MINOR CORROSION ON THE FORWARD HINGE HALF OF THE CABIN DOOR.   REPAIRED THE HINGE IAW S-680-0108/01RD.
